# SDR FDEA201008273164

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53611644200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT 5 IN AFT OF FR 14, 31 IN LT OF C/L FLOOR SUPPORT   UPPER SURFACE HAS 3 SQ IN OF CORROSION.  REMOVED LEVEL 1 CORROSION  REMOVED DAMAGED FLOOR SUPPORT, FABRICATED REPLACEMENT PART AND INSTALLED NEW PART BETWEEN FR11 AND FR 15, AT Y770 IAW SRM 53-12-15, FIG 19 AND SRM 51-40-21.
